Skip to main content

Rheology of fractionated and unfractionated hyperbranched polyesters

Kunamaneni, Suneel; Buzza, D. Martin A.; De Luca, Edoardo; Richards, Randal W.

Authors

Suneel Kunamaneni

Edoardo De Luca

Randal W. Richards



Journal Article Type Article
Publication Date 2004-11
Journal Macromolecules
Print ISSN 0024-9297
Electronic ISSN 1520-5835
Publisher American Chemical Society
Peer Reviewed Peer Reviewed
Volume 37
Issue 24
Pages 9295-9297
APA6 Citation Kunamaneni, S., Buzza, D. M. A., De Luca, E., & Richards, R. W. (2004). Rheology of fractionated and unfractionated hyperbranched polyesters. Macromolecules, 37(24), 9295-9297. doi:10.1021/ma034932+
DOI https://doi.org/10.1021/ma034932%2B
Publisher URL https://pubs.acs.org/doi/abs/10.1021/ma034932%2B
;